# SDR CALA2025080807472

- Difficulty date: August 6, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N14517
- Make and model: Airbus A321-271NX
- Aircraft serial: 12101
- Aircraft time: 2,283 hours, 840 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Recirc
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STARTING AT 7000 FT, STRONG ODOR FROM PACK,  SMELLS LIKE WET SOCKS.  PILOT REPORT A FUME LIKE PACK OIL SMELL ONLY ON DECENT BELOW 10,000 FT SO STRONG,PILOT FELT LIKE PASSING OUT. SMELL ONLY IN COCKPIT & ONLY ON DECENT, FWD CARGO PIT AFT WALL LT SIDE REMOVED FOM. OLD RECIRC FILTER STILL INSTALLED, TSM 05-50-00-810-831 TO START TROUBLESHOOTING.  REMOVED RECIRC FILTER TO EVALUATE CONDITION, FOUND DIRTY.  RECIRCULATION FILTER IS MM  21-21-45.  WITH APU RUNNING SELECTED PACK TEMP TO HOT & COLD WHICH DID NOT PRODUCE ODOR.  REPLACED OZONE & PACK FILTERS IAW AMM 21-00-00-615-802-A.   ACCOMPLISHED AMM 49-00-00-200-811-A UP TO BUT NOT INCLUDING STEP 4. F., NO DEFECTS OR FINDINGS TO REPORT. COMPLETED INSPECTION OF APU FROM STEP F.1 TO END REF MM 49-00-00-200-811-A, NO SIGNS OF OIL OR FUEL LEAKS.
